MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TAPE,TRANSPARENT,CURAD,1"X1.5YD,LF,500/C

MEDLINE INDUSTRIES LP; TAPE,TRANSPARENT,CURAD,1"X1.5YD,LF,500/C
Catalog Number NON270201S
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the tape was "not sticky enough".Due to this ivs dislodged requiring new iv.No additional information was provided.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Tape is not sticky enough.

Common Device Name
TAPE,TRANSPARENT,CURAD,1"X1.5YD,LF,500/C
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22323004
Report Number1417592-2025-00313
Device Sequence Number8857210
Product Code KGX
UDI-Device Identifier10884389815076
UDI-Public10884389815076
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberNON270201S
Device Lot Number08824080001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown